# SDR SWIA200921077

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 14,103 hours, 12,034 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2715 - "GEAR DISAGREE" AND "NOSE DOOR OPEN" WARNING MESSAGE AFTER TAKEOFF.  ADJUSTED SENSOR PS14GA, FOUND OUT OF TOLERANCE.
